# SDR USAA2010111292597

- Difficulty date: November 1, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 39,635 hours, 15,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: A15135
- Condition: Unserviceable
- Location: L1 Door
- Part time: 18,756 hours, 2,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EES - L-1 DOOR SLIDE ASSEMBLY HAS ONE RELEASE CABLE END NOT ENGAGED BETWEEN ROLL PINS.  REPLACED L-1 DOOR SLIDE ASSEMBLY IAW JOB CARD 26C83152002.
